# SDR 2000ZZZX18

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Air Services Inc, repair station SO5R204N
- Aircraft: N75AU
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257079
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 486467
- Condition: Erratic
- Location: Fuel Quantity
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL QUANTITY ERRATIC.  DEFUELED AIRCRAFT AND REPLACED INBOARD AND OUTBOARD SENDERS WITH NEW.  ATTEMPTED FUEL QUANTITY CALIBRATION.  RIGHT WING WOULD INDICATE 10 U.S. GAL WHEN EMPTY.  UNABLE TO CALIBRATE.  INVESTIGATED PROBLEM, UPON REMOVAL OF SIGHT GAUGE ON TOP OF RIGHT WING, FOUND FLOAT ARM ON INBD SENDER RESTING ON CUT-OUT IN RIB PRIOR TO CONTACT ROLL PIN STOP ON SENDER.  REPOSITIONED ARM AND COMPLETED FUEL CALIBRATION SUCCESSFULLY.  SUBMITTER STATED THIS IS SECOND ACFT FOUND WHERE FLOAT ARM WHERE IT PASSES THROUGH THE RIB RESTS ON THE RIB PRIOR TO LIFTING STOP.  RECOMMEND ONE-TIME INSP OF ALL NEW SARATOGAS FOR PROPER CLEARANCE, AND A FUEL CALIBRATION IF INTERFERENCE IS FOUND.
